# SDR DALA1112509857

- Difficulty date: February 4, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 435 RT SIDE BETWEEN LONG 27 AND 28 TIE DOWN TRACK FITTING HAS CORROSION.  REMOVED CORROSION FROM TRACK FITTING PART OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SHT 3 ORDERED REPLACEMENT FITTING RECEIVED NEW  FITTING AND INSTALLED IAW DC9 SRM 51-30-5.
